# SDR CALA2023010900064

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 48,497 hours, 16,952 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Hmu
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE UNABLE TO PRODUCE MORE THAN 90.1 WITH A REQUEST FOR MAX RIGHT ENG 100.3 CLOSE TO 80 DEGREES AT IDLE. REMOVED MAIN FUEL PUMP.  INSTALLED NR 1 HMU IAW AMM 73-21-10-400-801-F00 UP TO STEP G.    INSTALLED MAIN FUEL PUMP IAW AMM 73-11-11-400-801-F00.  PERFORMED IAW AMM 73-21-02 VERIFIED LEAK CHECK AND OPS CHECK,GOOD.  PERFORMED PP TEST [8], 12, 13, 3A AND 5 ON #1 ENG HMU OPS CHECK SURFACE GASKET (73-21-10-01A ITEM 60). INSTALLED HMU ETS 73-21-10-400-801-F00 UP TO STEP H. (1)   LEAK CHECK GOOD. FUEL PUMP INSTALLED.  OPS CHECK GOOD, NO LEAKS NOTED.
